# SDR IPXA2015080892143

- Difficulty date: July 19, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 76,096 hours, 12,193 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: ARB74132
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RIGHT WING AFT SPAR UPPER CAP, AFT FLANGE CORRODED ADJACENT TO NR 2 SPOILER.  REPAIR AFT SPAR CAP CORROSION XORS 478-503 IAW EA 011-5710-01-A5913, REV. IR AND EO MD11-5710-58347-A.
